# SDR AALA201610139026

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 4,999 hours, 1,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-2 DOOR HAS LOW PRESSURE, ORANGE LIGHT ILLUMINATED WHEN ARMED.  FOUND L-2 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED DOOR BOTTLE IAW AMM 52-10-00.  LEAK CK GOOD.  MSG CLEARED.  THE AIRCRAFT WAS NOT GROUNDED.
